Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child with fever and cough. Placed in Amoxicilin. Have sore legs. Is it serious?

Hello. My 3 yr old daughter has been running a feve for 4 days now. She also gas had a cough . We took her to her dr ne day two and he Placed her in amoxicilin . She still has low grade fever being contained With alternates of tylonol and ibuprofen . Now for the question...she began complaining of very sore legs throughout The night. As of this morning she cant even walk on them. Pain seems To be in het lower legs/calves. Our doctor is closed for the weekend. Is thus serious? What could the cause be? Should we take her to a walj in clinic or even the ER? Thanks for your help
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to Healthcare Magic Forum,
Its difficult to predict without examining your child. This might be just viral myalgia but its better your child gets blood tested for her, so that you can be sure that nothing is going wrong in her.
Hope your child gets well soon
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor